# SDR AWXA200501418

- Difficulty date: November 7, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 73,453 hours, 28,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Corroded
- Location: Bs 1520-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C10 CHECK DISCOVERED CORROSION UNDER ANTENNA, ON FUSELAGE SKIN, FROM BS 1520 TO BS 1540 AND FROM STR 29L TO STR 30L, JUST AFT OF AFT CARGO PIT DOOR.  REMOVED CORROSION FROM FUSELAGE SKIN AND FOUND TO BE OUT OF LIMITS IAW BOEING 757-200 4M 53-00-01-1A.  MAINTENANCE CUT OUT DAMAGED SKI IAW BOEING 757-200 SRM 51-00-01-2R FIG 201.  FABRICATED DOUBLER IAW BOEING 737-300 SRM 53-00-01-2R3.  MAINTENANCE INSTALLED FABRICATED REPAIR PARTS ON FUSELAGE SKIN, FROM BS 1520 TO BS 1540 AND FROM STR 29L TO STR 30L, JUST AFT OF AFT CARGO PIT DOOR IAW BOEING 757-200 SRM 53-00-01-2R.
